# SDR HALA20240429117

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 35,808 hours, 5,663 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Spring
- Part number: UNKNOWN
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-DURING X2 INSPECTION FOUND MULTIPLE SPRINGS BROKEN AFT CARGO RAISED FOR IDENTIFICATION. REPLACED SPRINGS AS REQUIRED OK FOR SERVICE
